I'm so sorry there was no response to your post. I just discovered it today and I am rarely on here anymore. I don't think you have to worry about being pregnant. Everything sounds relatively normal to me. Did you change your brand or type of birth control? The new oral contraceptives that are commonly being used today will cause your periods to change and sometimes be shorter and lighter. Stress will play hell with our hormones and it's very common to experience changes in your cycle. If you have any concerns about the procedure you had back in June, I would give them a call and see if they find anything alarming with what is going on with you. Best of luck to you sweetie and hang in there
Very important to remember. You must take your birth control pills the same time every day. Do not miss a dose. If there is a time when you are on antibiotics for any reason.... please use condoms during that time as well as taking your pills. It's a good idea to use condoms anyway these days because as I am sure you know OC's do not protect you from STD;s.